Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Afterword to the article ``A brief history of the classification of the finite simple groups''


Author: Ron Solomon
Journal: Bull. Amer. Math. Soc. 55 (2018), 453-457
DOI: https://doi.org/10.1090/bull/1639
Published electronically: July 18, 2018
Link to article that is the subject of this afterword: Bull. Amer. Math. Soc. (N.S.), 38 (2001), no. 3, 315--352
Full-text PDF

Abstract | References | Additional Information

Abstract: In this afterword the author discusses his previously published article ``A brief history of the classification of the finite simple groups'', which appeared in Bull. Amer. Math. Soc. (N.S) 38 (2001), no. 3, 315-352.


References [Enhancements On Off] (What's this?)


Additional Information

Ron Solomon
Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio
Email: solomon@math.ohio-state.edu

DOI: https://doi.org/10.1090/bull/1639
Received by editor(s): July 2, 2018
Published electronically: July 18, 2018
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society